# SDR UALA2009033100934

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 70,554 hours, 11,472 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 5006286C
- Part serial: 87
- Condition: Faulty
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER 3 HRS IN CRUISE RT FUEL QTY 2000LBS LWR THAN LT QTY.  REPLACE CTR RT OVERRIDE PUMP REF RT FUEL TANK QUANTITY IMBALANCE.  REPLACED CTR RT OVERRIDE PUMP.  NEEDS LEAK AND OPS TEST.  ACCOMPLISHED OVERRIDE JETTISON OP'S CHECK.  LEAK CHECK GOOD.
